MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; Snare, Flexible

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; Snare, Flexible
Model Number M00562340
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific that a captivator snare was used for an unknown procedure performed on an unknown date.During the procedure the snare cut without coagulating.There were no patient complications as a result of this event.No additional information has been received despite good faith efforts.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block g4: premarket / 510(k) number k202478.Block h6: imdrf device code a090402 captures the reportable event of device failure to deliver energy.Device evaluation.The device was not returned for analysis; therefore, a technical analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of "device failure to deliver energy" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A labeling review was performed.The instructions for use (ifu) contains detailed device information and instructions for the device use.There is no evidence the device was improperly used per the ifu, and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling information.Based on the event description and information provided by the customer there is not enough evidence to determine whether the issue was induced due to the physician technique during the procedure or was related to a device malfunction, "cause not established" is selected as the most probable cause for this event.All compiled information on this investigation determines that the most probable cause is "cause not established".
 
Event or Problem Description
It was reported to boston scientific that a captivator snare was used for a polypectomy procedure performed on an unknown date.During the procedure the snare cut without coagulating.The procedure was completed with the same device without coagulation.There were no patient complications reported as a result of this event.The patient's condition following the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block g4: premarket / 510(k) number k202478.Block h6: imdrf device code a090402 captures the reportable event of device failure to deliver energy.Correction: block b5 describe event or problem.Device evaluation.The device was returned for analysis.No visible damages were found during the visual inspection.Electrical testing was performed, and the device was found to be operating within specification with continuity confirmed.Functional testing using a compatible electrosurgical generator demonstrated successful energy delivery to the snare.No issues with energy transmission were identified during evaluation.A device history record review was performed.It was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A labeling review was performed.The instructions for use (ifu) contain detailed device information and instructions for the device use.There is no evidence that the device was improperly used per the ifu, and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling information.A risk review was completed and confirmed that the event of "device failure to deliver energy" was defined in the risk documentation and is documented.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on the information available and the analysis performed, the investigation conclusion code for this event will be classified as "no problem detected".

Brand Name
CAPTIVATOR
Common Device Name
Snare, Flexible
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela,
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25622724
Report Number3005099803-2026-02563
Device Sequence Number21105750
Product Code FDI
UDI-Device Identifier08714729747871
UDI-Public(01)08714729747871(17)271014(10)35061034
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562340
Device Catalogue NumberM00562340
Device Lot Number0035061034
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/03/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Supplement Date Received by Manufacturer07/31/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown